# SDR DL73K010982

- Difficulty date: June 15, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 41,792 hours, 32,208 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 23,000 FEET STARTED TO FEEL CABIN RISING AND GOT THE ALT HORN.  CABIN WAS AT 11,000 FEET AND CLIMBING 1000 FPM.  STARTED DESCENT AUTO SYS FAILED TO STBY BUT CABIN KEPT CLIMBING UNTIL A/C PASSED THROUGH ACTUAL ALTITUDE.  REPLACED PRESSURE CONTROLLER AND AFT OUTFLOW VALVE PER MM.
